# SDR AU960467

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 2312 · VHF Communications System
- Part: Radio System
- Condition: Faulty
- Location: Vhf Communicatio
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RADIO SYSTEM JAMMED IN TRANSMIT MODE ON THREE OCCASIONS - ON  LANDING,  AFTER EACH FAILURE THE SYSTEM OPERATED NORMALLY
